Alert archive / New York / Wind Advisories in 2013

Wind Advisory 6, NWS New York, NY

May 25, 20134 counties in Connecticut; 11 counties in New York; 5 counties in New Jersey

NWS New York, NY issued this wind advisory at May 25, 2013, 1:03 PM EDT for 4 counties in Connecticut; 11 counties in New York; 5 counties in New Jersey. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 25, 2013, 1:03 PM EDT (17:03 UTC)
Expired
May 25, 2013, 8:07 PM EDT
In force
7 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WWUS71 KOKX 251703
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
103 PM EDT SAT MAY 25 2013

...WINDY CONDITIONS THROUGH THIS EVENING...

NJZ002-004-006-103>108-NYZ067>075-176-178-260400-
/O.NEW.KOKX.WI.Y.0006.130525T1703Z-130526T0400Z/
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
SOUTHERN QUEENS-
103 PM EDT SAT MAY 25 2013

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.

* LOCATIONS...NORTHEAST NEW JERSEY...NEW YORK CITY AND THE LOWER
  HUDSON VALLEY OF NEW YORK.

* HAZARDS...STRONG WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THIS AFTERNOON INTO THIS EVENING.

* IMPACTS...THESE WINDS COULD DOWN TREE LIMBS AND SOME POWER
  LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ005>012-NYZ078>081-177-179-260400-
/O.NEW.KOKX.WI.Y.0006.130525T2000Z-130526T0400Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN NASSAU-SOUTHERN NASSAU-
103 PM EDT SAT MAY 25 2013

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT.

* LOCATIONS...SOUTHERN CONNECTICUT AND LONG ISLAND.

* HAZARDS...STRONG WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING.

* IMPACTS...THESE WINDS COULD DOWN TREE LIMBS AND SOME POWER
  LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
492 
WWUS71 KOKX 260007
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
807 PM EDT SAT MAY 25 2013

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
260115-
/O.CAN.KOKX.WI.Y.0006.000000T0000Z-130526T0400Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
807 PM EDT SAT MAY 25 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE WIND
ADVISORY.

THE HIGHEST WINDS HAVE PASSED AND ARE NO LONGER EXPECTED TO REACH
ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at May 25, 11:18 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 25, 11:18 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1118 AM EDT SAT MAY 25 2013

.SYNOPSIS...
LOW PRESSURE REMAINS IN THE VICINITY OF THE GULF OF MAINE THROUGH
SUNDAY MORNING...THEN SLOWLY LIFTS NORTHEAST INTO THE CANADIAN
MARITIME PROVINCES AS WEAK HIGH PRESSURE BUILDS INTO THE REGION
THROUGH MONDAY...THEN SETTLES TO OUR SOUTH INTO TUESDAY. A WARM
FRONT APPROACHES FROM THE SOUTHWEST TUESDAY NIGHT...THEN SLOWLY
LIFTS TO OUR NORTH THROUGH WEDNESDAY NIGHT. THIS FRONT THEN STALLS
OUT ACROSS NORTHERN NEW ENGLAND THROUGH THE END OF THE WEEK AS
HIGH PRESSURE BUILDS BACK IN TO THE SOUTH.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST CONTINUES TO BE ON TRACK WITH MINOR ADJUSTMENTS MADE TO
REFLECT CURRENT OBSERVATIONS.

CLOSED LOW SLOWLY LIFTS TO THE NE TODAY...WITH POPS DECREASING
FROM CATEGORICAL FROM SW TO NE THROUGH THE DAY FOR OCCASIONAL TO
SCT -SHRA. WITH COLD POOL ALOFT TRANSITING THE AREA A LOW TOPPED
THUNDERSTORM CANNOT BE COMPLETELY RULED OUT...POSSIBLY PRODUCING
SOME GRAUPEL. HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO REFLECT IN
THE FORECAST AT THIS TIME.

GUSTY NW WINDS TODAY IN RESPONSE TO TIGHT GRADIENT AROUND SFC-850
LOW TO OUR NE - BUT SHOULD REMAIN JUST BELOW ADVISORY LEVEL WITH
GUSTS UP TO 35-40 MPH AND SUSTAINED WINDS OF 20-30 MPH. NOTE - IF
STRONGER WINDS FROM 950-850 HPA IN THE GFS ARE REALIZED (VICE
WINDS 5-10 KT LOWER IN THE NAM/ECMWF) - THEN COULD SEE SOME
ISOLATED GUSTS TO WIND ADVISORY CRITERIA ESPECIALLY ACROSS HIGHER
ELEVATIONS TO THE N AND W OF NYC.

FOR HIGHS TODAY USED A BLEND OF MAV/MET GUIDANCE WITH NAM 2-METER
TEMPERATURES AND A MIX DOWN FROM 850 HPA PER BUFKIT SOUNDINGS.
HIGHS WILL STRUGGLE TO REACH FROM THE UPPER 40S/AROUND 50 ACROSS N
INTERIOR ZONES TO THE MID 50S ACROSS THE NYC METRO. WOULD NOT BE
SURPRISED IF SOME ELEVATED LOCATIONS ACROSS THE INTERIOR STAYED IN
THE MID 40S. THESE HIGHS ARE SOME 20-25 DEGREES BELOW NORMAL.

THERE IS A MODERATE RIP OF CURRENTS AT ATLANTIC BEACHES TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
CUTOFF LOW CONTINUES TO TRACK TO THE NE WITH DECREASING POPS FROM
SW TO NE FROM TONIGHT INTO SUNDAY. MOST AREAS SHOULD BE DRY BY
SUNDAY AFTERNOON...BUT DID LINGER SLIGHT CHANCE POPS OVER NE 1/3
OF THE CWA IN DEFERENCE TO SLOWER SOLUTION OF THE ECMWF. WINDS
WILL REMAIN GUSTY...BUT WILL SLOWLY DIMINISH TONIGHT AND SUNDAY AS
THE CUTOFF PULLS AWAY - ALLOWING FOR THE PRESSURE GRADIENT TO
SLOWLY RELAX OVER THE REGION.

FOR LOWS TONIGHT USED A BLEND OF MAV/MET GUIDANCE AND NAM 2-METER
TEMPERATURES WITH VALUES AROUND 10 DEGREES BELOW NORMAL. WINDS
SHOULD BE TOO STRONG FOR FROST FORMATION ACROSS NORTHERN INTERIOR
ZONES. ON SUNDAY...USED A BLEND OF NAM 2-METER
TEMPERATURES...MAV/MET GUIDANCE BLEND...AND A MIX DOWN FROM 800
HPA...FOR HIGHS WITH READINGS FORECAST AROUND 5 DEGREES BELOW NORMAL.

DEEP LAYERED RIDGING BUILDS IN SUNDAY NIGHT THROUGH MONDAY NIGHT
WITH DIMINISHING WINDS AND CLOUD COVER...WITH DRY WEATHER.

FOR LOWS SUNDAY NIGHT USED A BLEND OF MAV/MET GUIDANCE AND NAM
2-METER TEMPERATURES WITH VALUES FORECAST 5-10 DEGREES BELOW
NORMAL...EXCEPT NEAR TO SLIGHTLY BELOW NORMAL IN NYC. WINDS SHOULD
ONCE AGAIN BE TOO STRONG FOR FROST FORMATION ACROSS INTERIOR ZONES.

FOR HIGHS MONDAY USED A BLEND OF MAV/MET GUIDANCE WITH NAM 2-METER
TEMPERATURES AND A MIX DOWN FROM 800 HPA PER BUFKIT SOUNDINGS.
EXPECT HIGHS TO BE NEAR NORMAL - WITH POSSIBLY AN AFTERNOON SEA
BREEZE DEVELOPING IF THE PRESSURE GRADIENT RELAXES AS MUCH AS
CURRENTLY FORECAST. USED A BLEND OF NAM 2-METER TEMPERATURES WITH
MEX/MEX ENSEMBLE MEAN/ECE/WPC GUIDANCE FOR LOWS MONDAY NIGHT - WITH
READINGS NEAR TO SLIGHTLY BELOW NORMAL.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
ECMWF AND GFS ARE FAIRLY CONSISTENT THROUGH THE LONG TERM...SO
FOLLOWED A BLEND.

DEEP LAYERED RIDGING CONTINUES TO BUILD IN THROUGH THE PERIOD. A
PASSING SHORTWAVE OVER THE TOP OF THE RIDGE WEDNESDAY WILL ENABLE
A WARM FRONT TO LIFT THROUGH THE REGION...WITH THE FRONT STALLING
OUT ACROSS NORTHERN NEW ENGLAND THROUGH THE END OF THE WEEK. HAVE
SLIGHT CHANCE POPS FAR W ZONES TUESDAY AFTERNOON THEN CHANCE POPS
TUESDAY NIGHT AND WEDNESDAY WITH THE WARM FRONT...WITH A SLIGHT
CHANCE OF THUNDER WEDNESDAY AS THE AREA GETS INTO THE WARM SECTOR.
DO LINGER SLIGHT CHANCE POPS WEDNESDAY NIGHT AND THURSDAY AS THERE
IS SOME QUESTION HOW QUICKLY THE WARM FRONT CLEARS TO THE N.

DEPENDING ON EXACT PLACEMENT/STRENGTH OF THE RIDGE THERE IS SOME
POTENTIAL FOR DIURNAL CONVECTION TO DEVELOP FRIDAY...BUT
CONFIDENCE IN THIS IS TOO LOW TO REFLECT IN THE FORECAST AT THIS TIME.

FOR TEMPERATURES TUESDAY-FRIDAY USED A BLEND OF MEX/MEX ENSEMBLE
MEAN/ECE/ECE ENSEMBLE MEAN/WPC GUIDANCE. TEMPERATURES START OUT
NEAR NORMAL...BUT RISE TO ABOVE NORMAL BY THURSDAY AND REMAIN SO
THROUGH THE REST OF THE WEEK.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL DEEPEN OVER THE GULF OF MAINE TODAY.

NW WINDS RAMPING UP DURING THE DAY WITH FREQUENT GUSTS REACHING 30KT
BETWEEN 16-18Z. GUSTS THEN EVENTUALLY INCREASE TO 35-39KT LATER THIS
AFTERNOON...WHICH COULD VERY WELL PEAK OUT OCCASIONALLY TO 40-43KT.
MODERATE TO HIGH CONFIDENCE OF A WIND DIRECTION AROUND 320 TRUE.

CIGS VARYING BETWEEN VFR AND MVFR ARE EXPECTED TO BE MORE FREQUENTLY
VFR AFTER 18-19Z.

THERE IS THE POTENTIAL FOR SMALL HAIL IN SHRA TODAY WITH COLD TEMPS
ALOFT.

.OUTLOOK FOR 12Z SUNDAY THROUGH WEDNESDAY...
.SUN...VFR. NW GUSTS AROUND 30 KT.
.MON...VFR.
.TUE-WED...MVFR OR LOWER POSSIBLE IN THE VICINITY OF A WARM FRONT
TUES NIGHT AND WEDS.

&&

.MARINE...
MINOR ADJUSTMENTS MADE TO THE GRIDS TO REFLECT THE LATEST TRENDS
IN OBSERVATIONS AND GUIDANCE. FORECAST APPEARS ON TRACK.

GALE WARNING WILL REMAIN POSTED FOR ALL WATERS THROUGH TONIGHT AS A
NW FLOW STRENGTHENS TODAY. MIGHT NOT BE UNTIL AROUND NOON BEFORE
SOME OF THE WATERS REACHES GALE FORCE GUSTS...AND GUSTS OVER THE NY
HARBOR AND LONG ISLAND BAYS COULD SUBSIDE UNDER 35 KT BY MIDNIGHT
TONIGHT. ADDITIONALLY...THE GALE WARNING MIGHT NEED TO BE EXTENDED
INTO PART OF SUNDAY MORNING OVER SOME OF THE WATERS AS MIXING
DEEPENS AGAIN. WINDS THEN ALOFT AND AT THE SURFACE SUBSIDE ON SUNDAY
AFTERNOON...BUT WITH AT LEAST SCA CONDITIONS FOR A GOOD PORTION OF
THE DAY.

ALL WATERS THEN FALL BELOW ADVISORY CRITERIA LATE SUNDAY/SUNDAY
NIGHT. THIS PERIOD OF SUB-SCA CONDITIONS THEN CONTINUES FOR MONDAY
AND TUESDAY WITH A RELAXED PRESSURE GRADIENT KEEPING WINDS UNDER 15
KT. RELATIVELY TRANQUIL CONDITIONS THEN LOOK TO CONTINUE INTO
WEDNESDAY.

&&

.HYDROLOGY...
ADDITIONAL RAINFALL WILL BE AROUND 0.25 TO 0.5 INCH WITH LOCALLY
HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT. LOCALLY HEAVY RAINFALL
THROUGH THIS MORNING COULD PRODUCE POCKETS OF MINOR FLOODING OF
POOR DRAINAGE/URBAN LOCATIONS.

NO SIGNIFICANT PRECIPITATION IS EXPECTED FROM SUNDAY THROUGH AT
LEAST TUESDAY.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WARNING UNTIL 6 AM EDT SUNDAY FOR ANZ330-335-338-340-345-
     350-353-355.

&&

SYNOPSIS...MALOIT
NEAR TERM...MALOIT/JP
SHORT TERM...MALOIT
LONG TERM...MALOIT
AVIATION...JC/JM
MARINE...JC
HYDROLOGY...MALOIT
Hazardous weather outlook, May 25, 4:03 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
403 AM EDT SAT MAY 25 2013

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-260815-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
403 AM EDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-260815-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
403 AM EDT SAT MAY 25 2013

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SMALL CHANCE THAT GALE FORCE GUSTS COULD CONTINUE INTO
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MALOIT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:06 AM EDTAreal Flood AdvisoryOKXRockland84 min
May 25, 6:55 AM EDTAreal Flood WarningOKXRockland6 hr
May 25, 7:25 AM EDTRiver Flood WarningOKXBergen, Passaic2 hr

Nearby

Wind Advisories in New York, 2013Wind Advisories in New Jersey, 2013Wind Advisories in Connecticut, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.